# SDR SWAA2024112651395

- Difficulty date: October 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 747 TO BS 767 AND S-25R WL 156 AT AFT CARGO COMPARTMENT 2024-651058<[01] INSTALLED WEB - INTERCOSTAL; BRACKETS (2E/A) AND FASTENERS LOCATED BS 747 TO BS 767 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7502 SHEET 26 REV: AND DWG 146A7500 SHEET 88 REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[02] INSTALLED WEB - INTERCOSTAL; BRACKETS (2E/A) AND FASTENERS LOCATED BS 747 TO BS 767 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7502 SHEET 26 REV: AND DWG 146A7500 SHEET 88 REV: A. SEE INDIVIDUAL SIGN OFF BELOW
